Perforated Black Patches On The Calf Give Off A White, Dense, And Smelly Liquid?
Good afternoon, I want to ask in my calf suddenly appear black marks and there is like a small hole when I press the hole issued a white liquid that is dense and smelly, what pain am I experiencing? previously I had never fallen and hurt my calf but suddenly this black color appeared. Thanks.
Thank you for the question.
Black patches with holes in it and white, dense, and unpleasant odor like you experience are likely to indicate an infection, such as impetigo, abscess, or cellulitis. Various bacteria or other microorganisms can cause this infection. This infection can occur primarily in the skin, or secondary to other skin conditions that have appeared since the beginning, such as insect bite marks, allergic or irritant contact dermatitis, hypertrophic or keloid scars, post-inflammatory hyperpigmentation, post-injury, benign or malignant tumors, signs born, and so on. It may also be that your complaint arises because of other factors, such as fistulas, immune disorders (such as diabetes or HIV), and blood vessel disorders.
Without checking yourself directly, it is certainly difficult for us to ascertain the exact cause of your complaint, let alone determine the best treatment. But our advice, you should consult yourself directly to a doctor or dermatologist. Blood tests, x-rays, ultrasound, biopsy, or examination of secretions that come out of the hole in your calf can be done by a doctor so that it can give you the right treatment. Depending on the cause, your condition may be handled by the doctor by administering medication, wound care, surgery, or other therapeutic modalities.
Our current recommendations for you:
Improve your personal hygiene, especially around the calf area
Do not carelessly massage, squeeze, or give any treatment to the spots that appear on your calves
Always use clean pants and clothing, the material is soft, and loose
Increase endurance with a healthy diet, regular sleep, regular exercise, not smoking and not taking drugs carelessly
Hope this helps ...